# SDR 3J7R202302800001

- Difficulty date: July 28, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Filed by: DC Jet Services, repair station 3J7R729D
- Aircraft: N541QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0084
- Aircraft time: 5,994 hours, 3,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Impact Switch
- Part number: 76072000
- Condition: Activated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE FWD EMERGENCY LIGHTS ON WITH THE SWITCH BEING IN THE "OFF" POSITION.
